danirene1014 19/01/18
Last reply 5 months ago
Copaxone Injection Reactions

Hi, all.

I just was diagnosed with MS in October, so I am new to all of this. I have been doing Copaxone injections for the last 2 months. At first, the injection was not a big deal and didn’t bother me. However, the injection sites have been getting increasingly itchy, red, and hard. It’s like constantly having really annoying mosquito bites. I am wondering if anyone else has had this sort of reaction and if so, did you find a way to ease the annoying side effects.

Thanks!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


chezy17
6 months ago

Hey. I reacted like that after a while so I switched to Plegridy, 1 injection every 2 weeks, I don’t have any bad reactions now other than a red mark that disappears after abit 😊.


mhworden
6 months ago

I’ve been on Copaxone for 11 years. I still occasionally get what you describe. My solution … Store at room temp (I usually lee out a couple weeks worth). Make sure you have the right injection depth. Immediately swab the injection site with witch hazel. Good luck!


kvetor
6 months ago

I was diagnosed in August and I just began my Copaxone 20mg treatment in October. I have also been doing well up until the last little while. I am finding my sites have lumps that last days but typically are gone away by the time I get back to that area the following week. The nurse practitioner told me that if I am experiencing bumps to try heat on the site the following day. I haven’t tried it yet myself but I am going to give it a go. Also trying my best to get onto the 40mg so I can inject less. Best of luck to you! Hope your injection site reactions mellow out so you’re not having such a rough time!!


miapi
5 months ago

Hi @danirene1014,

I have also been on Copaxone since October.

What really helps me is Arnica gel.
That stuff is amazing.

Not only it helps with the irritation and swelling, but makes any bruises (I also get those) go away very fast.

I put it on the spot the next day of the injection.
I highly recommend it!

Let me know in case you decide to try it if it worked for you : )

Good luck with everything

Best
MiaPi


danirene1014
5 months ago

@miapi

Thanks for the tip! I will look into it. I am newly moved to Europe, so I am not sure if it’s over the counter or prescription, but I will investigate. I also get bruises that are usually around for about 2 weeks, and I look like I’ve fallen down the stairs or something, so this might be something really helpful.


miapi
5 months ago

@danirene1014

I live in the Netherlands being originally from Greece and it is available over the counter in both countries.

My pharmacist in Greece recommended it to me. I use a herbal all-natural Greek brand which I think you can find in all countries since it’s a big one (I m not sure if I m allowed to write down the name).

In the beginning I was sceptical towards a ‘herbal gel’, since I had already tried Aloe Vera which did nothing for me, but I wouldn’t recommend it if I hadn’t seen a difference. : )

Best x


stumbler
5 months ago

@miapi , feel free to mention anything which may be of benefit to another member. 😉

Post Comment

You must be logged in to reply to this topic.